# SDR CALA9600910

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Bs 273.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH CRACK AT FASTENER HOLE IN TOP LEFT PANEL AT BS 273.5, LBL 14.5.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-40-2, 51-20-4 AND MM 51-20-11.
